Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK
i don't know about diaper rash... but I would ask Dr about having a steroid in the medication in any case. In fact, the reason I looked up this particular combination of drugs is that my doctor gave me the combo Nystatin instead of plain Nystatin. I am now calling her office to complain and ask for a new script for plain Nystatin because it was done without consulting me when I asked for prescription renewal. I use Nystatin by itself -- no additive/added drug to control yeast infection which comes from the rectum when I have eaten foods that upset the balance of "good organisms/bad organisms". If your digestive tract is unbalanced (a lot of flatuance is a clue), that alone can contribute to vaginal yeast infection -- or possibly diaper rash (I have no experience with a baby needing more than cornstarch or "butt paste" to control diaper rash -- which works fine on the worst case my grandson had).